Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Constructions on low-dimensional differentiable manifolds


Author: Valentin Poénaru
Journal: Bull. Amer. Math. Soc. 74 (1968), 253-257
MathSciNet review: 0226663
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Poénaru, Sur les variétés tridimensionnelles ayant le type d'homotopie de S3, Séminaire Ehresmann 6 (1963), 1-67.
  • 2. Stephen Smale, Generalized Poincaré’s conjecture in dimensions greater than four, Ann. of Math. (2) 74 (1961), 391–406. MR 0137124 (25 #580)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-11910-X
PII: S 0002-9904(1968)11910-X